# SDR AALA202201031547

- Difficulty date: December 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737*
- Aircraft serial: 31075
- Aircraft time: 37,287 hours, 15,133 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN WINDOW SHADES DAMAGED AT EMERGENCY EXIT SEATS 16A & 17A. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
